# SDR HALA2018062300197

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 24,059 hours, 3,819 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Probe
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO ECAM MESSAGES FOR  AUTO FLT A, THR OFF WING 1, EPR MODE FAULT MAN THR. ADJUST FUEL 2FW 2FCG DISAGREE.   REPLACED THE NR 1 ENGINE P20/T20 PROBE.
